

Get In Plan 17/15/2015

Completed by: Anthony Lancashire, Stage Manager

- 8:45 Refract technical team and Lincoln Performing Arts Centre technicians arrive.
- **9:00** Morgan and Anthony to work with LPAC tech team to rig the lights and load the preprogrammed show into QLAB. Yasmin to organise construction of the set. Anthony to check all set is stable and rostra taped appropriately following health and safety quidelines.
- **10:00** Actors arrive. Steph to pre-set props. Sam and Anthony to check sound.
- **10: 30** Actors warm up and briefing. Technical continued throughout. Anthony sweep stage.
- 11.15 Run 1. Photo's by Paul Whitfield.
- **12:15** Director's notes. Anthony and Sophie to iron out any technical imperfections.
- 12:30 Break for lunch
- **13:30** Laura to re-set stage/re-run any changes. Anthony to make alterations to set. LPAC technical team required if any re-programming is needed.
- **14:30** Run 2.
- **15:30** Laura to give notes. Anthony and Sophie to make final technical changes. LPAC technicians required.
- 16:00 Break.
- **18:00** Re-convene after break. Cast into costume. Anthony to re-set and sweep stage. Cast to check props are set.
- 18:45 Warm up lead by Sophie Whitfield. Half hour call.
- 19:00 15 minute call. Front of House Call.
- **19:05** 10 minute call.
- **19:10** 5 minute call.
- **19:15** Beginners call.
- 19:20 Doors Open. Cast pre-set on stage.
- 19:25 Front of House 5 minutes.
- 19:30 Front of House Call.